# SDR DALA1051266316

- Difficulty date: December 11, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 38,576 hours, 4,929 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Nr2 Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, SMOKE WAS REPORTED IN THE NR2 GALLEY AREA.  UTILITY BUSES WERE SWITCHED OFF, FUEL WAS DUMPED AND THE ACFT RETURNED TO DEPARTURE. MX FOUND OVENS 2-45 &  2-46 WITH MELTED PLASTIC AND REPLACED BOTH OVENS, CONTROLLERS AND SEVERAL RELAYS. OPS CHECK WAS GOOD.
